# SDR AALA20130530001

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 74,688 hours, 11,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT DOOR, NR 4 AFT EMERGENCY LIGHT INOPERATIVE.  CLEANED CONTACTS IN LIGHT ASSY.  OPS CHECK NORMAL.
